Vitamin D intoxication usually occurs as a result of inappropriate use of vitamin D preparations and can lead to life-threatening hypercalcemia. It is also known that there are a number of physicians who prescribe vitamin D supplements for various clinical conditions, such as poor appetite and failure to thrive. While inappropriate use of vitamin D supplements may lead to vitamin D intoxication, there are no reports of cases of vitamin D toxicity due to manufacturing errors of vitamin D preparations. Here, we present cases of hypervitaminosis D which developed following the use of a standard dose of a multivitamin preparation. All three cases presented with hypercalcemia symptoms and had characteristic laboratory findings such as hypercalcemia, hypercalciuria, low levels of parathyroid hormone. The very high serum 25(OH) vitamin D levels in these patients indicated vitamin D excess. The vitamin D level of the prescribed multivitamin preparation in the market was studied and was found to contain a very low level of vitamin D (10 IU/5 mL). Although the stated vitamin D content of the preparations ingested by these patients was not high, unproven but possible manufacturing errors were considered to be a possible cause of the hypervitaminosis D diagnosed in these three patients.